# SDR AALA20040309

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEATS 23D AND 26D INOPERATIVE.  FOUND LOOSE TERMINAL LUG AT BATTERY PACK.  TIGHTENED TERMINAL LUG AT BATTERY PACK FOR EMERGENCY LIGHTS AT 23D AND 26D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
